![Statin-associated muscle symptoms: impact on statin therapy--European Atherosclerosis Society Consensus Panel Statement on Assessment, Aetiology and Management]()
Statin-associated muscle symptoms: impact on statin therapy--European Atherosclerosis Society Consensus Panel Statement on Assessment, Aetiology and ManagementStroes, E. S.; Thompson, P. D.; Corsini, A.; Vladutiu, G. D.; Raal, F. J.; Ray, K. K.; Roden, M.; Stein, E.; Tokgozo lu, L.; Nordestgaard, B. G.; Bruckert, E.; De Backer, G.; Krauss, R. M.; Laufs, U.; Santos, R. D.; Hegele, R. A.; Hovingh, G. K.; Leiter, L. A.; Mach, F.; Marz, W.; Newman, C. B.; Wiklund, O.; Jacobson, T. A.; Catapano, A. L.; Chapman, M. J.; Ginsberg, H. N.; European Atherosclerosis Society Consensus, ; Stroes, E.; Thompson, P. D.; Corsini, A.; Vladutiu, G. D.; Raal, F. J.; Ray, K. K.; Roden, M.; Stein, E.; Tokgozo lu, L.; Nordestgaard, B. G.; Bruckert, E.; Krauss, R. M.; Laufs, U.; Santos, R. D.; Marz, W.; Newman, C. B.; John Chapman, M.; Ginsberg, H. N.; John Chapman, M.; Ginsberg, H. N.; de Backer, G.; Catapano, A. L.; Hegele, R. A.; Kees Hovingh, G.; Jacobson, T. A.; Leiter, L.; Mach, F.; Wiklund, O. · European Heart Journal · 2015